| Model Number |
02.07.0517SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen was unknown.At 2 months post primary the surgeon performed a washout and poly swap and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 march 2023: lot 2200931: (b)(4) manufactured and released on 28-mar-2022.Expiration date: 2027-03-10.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.